MAUDE Adverse Event Report: BECTON DICKINSON 5.4 QT BD¿ NEXT GENERATION PATIENT COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON 5.4 QT BD¿ NEXT GENERATION PATIENT COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305517
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 8 5.4 qt bd¿ next generation patient collector were missing the lids.The following information was provided by the initial reporter: it was reported that customer received containers missing the lids.
 
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received with the customer's complaint of missing lids.Without further information like a physical sample for investigation, the complaint cannot be verified and the root cause remains unknown.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process for the part number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.
 
Event or Problem Description

Brand Name
5.4 QT BD¿ NEXT GENERATION PATIENT COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13290920
Report Number2243072-2021-03132
Device Sequence Number14589611
Product Code FMI
UDI-Device Identifier00382903055173
UDI-Public00382903055173
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305517
Device Catalogue Number305517
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2021
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown